# SDR SWAA2025120942771

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 71,124 hours, 42,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT CUTOUT OVERHEAD LIGHTS ARE BURNED OUT.   R & R CABIN EMERGENCY EXIT LIGHTS IAW AMM 33-51-01.   INSPECTED IAW AMM 33-51-01-960-801-NG.  EXIT SIGN - LAMP REPLACEMENT.
